# SDR SWIA202053365

- Difficulty date: September 6, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FWD CARGO NETTING TIE DOWN SUPPORT STRUCTURE PLATES ARE CORRODED, MARKED.  C-CHECK RO 10/16/2020.  REPLACED WITH NEW FWD CARGO DOOR NETTING TIE DOWN SUPPORT STRUCTURE PLATES, REF CRJ-700 SRM DWG.  LEAK CHECK GOOD.
